RR scalars, U duality and solvable Lie algebras
- ,
- R. D'Auria(,)
- CERN and
- INFN, Turin
- ,
- P. Fre(,)
- Turin U. and
- INFN, Turin
16 pages
Published in:
- Nucl.Phys.B 496 (1997) 617-629
e-Print:
- hep-th/9611014 [hep-th]
Report number:
- CERN-TH-96-315
Citations per year
Abstract:
We consider the group theoretical properties of R--R scalars of string theories in the low-energy supergravity limit and relate them to the solvable Lie subalgebra \IG_s\subset U of the U--duality algebra that generates the scalar manifold of the theory: \exp[\IG_s]= U/H. Peccei-Quinn symmetries are naturally related with the maximal abelian ideal {\cal A} \subset \IG_s of the solvable Lie algebra. The solvable algebras of maximal rank occurring in maximal supergravities in diverse dimensions are described in some detail. A particular example of a solvable Lie algebra is a rank one, --dimensional algebra displayed by the classical quaternionic spaces that are obtained via c-map from the special K\"ahlerian moduli spaces of Calabi-Yau threefolds.Note:
- 17 pages, misprints in Table 2 corrected Report-no: CERN TH/96-315
- 11.30.Pb
- 04.65.+E
- Ramond
- Neveu
- Schwarz
- Abelian
- Ideal
- string model
- supersymmetry
- effective action
References(36)
Figures(0)